On the asymptotic expansion of a solution of a linear second-order differential equation with respect to a parameter
Differencialʹnye uravneniâ, Tome 42 (2006) no. 1, pp. 33-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_1_a3,
author = {D. L. Kudryavtsev},
title = {On the asymptotic expansion of a solution of a linear second-order differential equation with respect to a parameter},
journal = {Differencialʹnye uravneni\^a},
pages = {33--47},
year = {2006},
volume = {42},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_1_a3/}
}
TY - JOUR AU - D. L. Kudryavtsev TI - On the asymptotic expansion of a solution of a linear second-order differential equation with respect to a parameter JO - Differencialʹnye uravneniâ PY - 2006 SP - 33 EP - 47 VL - 42 IS - 1 UR - http://geodesic.mathdoc.fr/item/DE_2006_42_1_a3/ LA - ru ID - DE_2006_42_1_a3 ER -
D. L. Kudryavtsev. On the asymptotic expansion of a solution of a linear second-order differential equation with respect to a parameter. Differencialʹnye uravneniâ, Tome 42 (2006) no. 1, pp. 33-47. http://geodesic.mathdoc.fr/item/DE_2006_42_1_a3/